Generalized Localization and Summability Almost Everywhere of Multiple Fourier Series and Integrals

Cover Page

Cite item

Abstract

It is well known that Luzin’s conjecture has a positive solution for one-dimensional trigonometric Fourier series, but in the multidimensional case it has not yet found its confirmation for spherical partial sums of multiple Fourier series. Historically, progress in solving Luzin’s hypothesis has been achieved by considering simpler problems. In this paper, we consider three of these problems for spherical partial sums: the principle of generalized localization, summability almost everywhere, and convergence almost everywhere of multiple Fourier series of smooth functions. A brief overview of the work in these areas is given and unsolved problems are mentioned and new problems are formulated. Moreover, at the end of the work, a new result on the convergence of spherical sums for functions from Sobolev classes is proved.

About the authors

R. R. Ashurov

National University of Uzbekistan named after M. Ulugbek; Institute of Mathematics of the Academy of Sciences of Uzbekistan

Author for correspondence.
Email: ashurovr@gmail.com
Tashkent, Uzbekistan

References

  1. Алимов Ш. A., Ашуров Р. Р., Пулатов A. K. Кратные ряды и интегралы Фурье// Итоги науки и техн. Соврем. пробл. мат. - 1989. -42. - С. 7-104.
  2. Алимов Ш. A., Ильин В. A., Никишин E. М. Проблемы сходимости кратных тригонометрических рядов и спектральных разложений. I// Усп. мат. наук. - 1976. -31. - С. 29-86.
  3. Ашуров Р. Р. Об условиях локализации для спектральных разложений эллиптических операторов с постоянными коэффициентами// Мат. заметки. - 1983. -33. - С. 434-439.
  4. Ашуров Р. Р. Суммируемость почти всюду рядов Фурье функций из Lp по собственным функциям// Мат. заметки. - 1983. - 34. - С. 837-843.
  5. Ашуров Р. Р. Об условиях локализации для тригонометрических рядов Фурье// Докл. АН СССР. - 1985. -31. - С. 496-499.
  6. Ашуров Р. Р. Суммируемость кратных тригонометрических рядов Фурье// Мат. заметки. - 1991. - 49. - С. 563-568.
  7. Ашуров Р. Р. О спектральных разложениях эллиптических псевдодифференциальных операторов// Узб. мат. ж. - 1998. -6. - С. 20-29.
  8. Ашуров Р. Р. Обобщенная локализация для шаровых частичных сумм кратных рядов Фурье// Докл. РАН. - 2019. -489. - С. 7-10.
  9. Ашуров Р. Р., Буваев K. T. Суммируемость почти всюду кратных интегралов Фурье// Дифф. уравн. - 2017. -53. - С. 750-760.
  10. Ашуров Р. Р., Файзиев Ю. Э. Принцип обобщенной локализации для непрерывных всплеск-разложений// Мат. заметки. - 2019. - 106. - С. 75-81.
  11. Бабенко К. И. О суммируемости и сходимости разложений по собственным функциям дифференциального оператора// Мат. сб. - 1973. - 91. - С. 147-201.
  12. Бастис А. Й. Обобщенный принцип локализации для N-кратного интеграла Фурье// Докл. АН СССР. - 1984. -278. - С. 777-778.
  13. Бастис А. Й. Обобщенная локализация для рядов Фурье по собственным функциям оператора Лапласа в классах Lp// Литов. мат. сб. - 1991. - 31. - С. 387-405.
  14. Блошанский И. Л. О равномерной сходимости тригонометрических рядов и интегралов Фурье// Мат. заметки. - 1975. -18. - С. 675-684.
  15. Ильин В. А. Об обобщенной интерпретации принципа локализации для рядов Фурье по фундаментальным системам функций// Сиб. мат. ж. - 1968. -9, № 5. - С. 1093-1106.
  16. Ashurov R. R. Generalized localization for spherical partial sums of multiple Fourier series// J. Fourier Anal. Appl. - 2019. -25, № 6. - С. 3174-3183.
  17. Ashurov R. R., Ahmedov A., Mahmud Ahmad Rodzi B. The generalized localization for multiple Fourier integrals// J. Math. Anal. Appl. - 2010. -371. - С. 832-841.
  18. Ashurov R. R., Butaev A. On generalized localization of fourier inversion for distributions// В сб.: «Topics in functional analysis and algebra», USA-Uzbekistan Conf. on Anal. and Math. Phys., California State Univ., Fullerton, USA, May 20-23, 2014. - Providence: American Mathematical Society, 2016. - С. 33- 50.
  19. Ashurov R. R., Butaev A. On pointwise convergence of continuous wavelet transforms// Uzb. Mat. Zh. - 2018. -1. - С. 2-24.
  20. Ashurov R. R., Butaev A., Pradhan B. On generalized localization of fourier inversion associated with an elliptic operator for distributions// Abstr. Appl. Anal. - 2012. - 2012. - 649848.
  21. Carbery A., Romera E., Soria F. Radial weights and mixed norm inequalities for the disc multiplier// J. Funct. Anal. - 1992. -109. - С. 52-75.
  22. Carbery A., Rubio de Francia J. L., Vega L. Almost everywhere summability of Fourier integrals// J. London Math. Soc. (2). - 1988. - 38. - С. 513-524.
  23. Carbery A., Soria F. Almost everywhere convergence of Fourier integrals for functions in Sobolev spaces, and an L2-localization principle// Rev. Mat. Iberoam. - 1988. - 4. - С. 319-337.
  24. Carbery A., Soria F. Pointwise Fourier inversion and localization in Rn// J. Fourier Anal. Appl. - 1997. - 3, Special Issue. - С. 847-858.
  25. Carleson L. On convergence and growth of partial sums of Fourier series// Acta Math. - 1966. - 116. - С. 135-157.
  26. Fefferman C. On the divergence of multiple Fourier series// Bull. Am. Math. Soc. - 1971. -77. - С. 191-195.
  27. Grafakos L. Classical Fourier analysis. - New York: Springer, 2008.
  28. Hunt R. A. On convergence of Fourier series// Proc. Conf. on Orthogonal Expansions and Their Continuous Analogues. - Edwardsville-Carbondale: Univ. Press, 1968. - С. 235-255.
  29. Kenig C. E., Tomas P. A. Maximal operators defined by Fourier multipliers// Studia Math. - 1980. -68. - С. 79-83.
  30. Lee S. Improved bounds for Bochner-Riesz and maximal Bochner-Riesz operators// Duke Math. J. - 2004. -122. - С. 205-232.
  31. Lu Sh. Conjectures and problems in Bochner-Riesz means// Front. Math. China. - 2013. -8. - С. 1237-1251.
  32. Mitchell J. On the summability of multiple orthogonal series// Trans. Am. Math. Soc. - 1951. -71. - С. 136-151.
  33. Randol B. On the asymptotic behavior of the Fourier transform of the indicator function of the convex set// Trans. Am. Math. Soc. - 1969. - 139. - С. 279-285.
  34. Sjolin¨ P. Convergence almost everywhere of certain singular integrals and multiple Fourier series// Ark. Mat. - 1971. -9. - С. 65-90.
  35. Sjolin¨ P. Regularity and integrability of spherical means// Monatsh. Math. - 1983. -96. - С. 277-291.
  36. Stein E. M. Localization and summability of multiple Fourier series// Acta Math. - 1958. - 1-2. - С. 93- 147.
  37. Stein E. M. On limits of sequences of operators// Ann. Math. - 1961. - 74. - С. 140-170.
  38. Stein E. M. Some problems in harmonic analysis// В сб.: «Harmonic analysis in Euclidean spaces. Part 1». - Providence: Am. Math. Soc, 1978. - С. 3-20.
  39. Stein E. M., Weiss G. Itroduction to Fourier analysis on Euclidean spaces. - Princeton: Princeton University Press, 1971.
  40. Tao T. The weak-type endpoint Bochner-Riesz conjecture and related topics// Indiana Univ. Math. J. - 1998. -47. - С. 1097-1124.
  41. Tao T. On the maximal Bochner-Riesz conjecture in the plane for p № 2// Trans. Am. Math. Soc. - 2002. -354. - С. 1947-1959.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies